JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
Stress Analysis & Design
Large Deflection Analysis of Beams on Two-Parameter Elastic Foundation Using the Boundary Integral Equation Method
Tadashi HORIBENaoki ASANO
Author information
JOURNALS FREE ACCESS

2001 Volume 44 Issue 2 Pages 231-236

Details
Abstract

A method is proposed for calculating the large deflection of beams on an elastic foundation using the boundary integral equation method. The elastic foundation is assumed to be of the Pasternak type. In the analysis, the governing equation is transformed into a more convenient form such that the iterative scheme can easily be applied to large deflection problems. A fundamental solution required in the formulation is derived by solving the singular differential equation. It is found that the numerical results obtained by the present method agree well with the analytical solutions. To show the usefulness of the method, several numerical results based on the formulation are given for various types of boundary conditions.

Information related to the author
© 2001 by The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top